# SDR REXA2021020400053

- Difficulty date: January 30, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 30,924 hours, 28,648 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 64643
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 6CD- TO - 8CD EMERGENCY LIGHTING STRIPS ARE INOP. REMOVED AND REPLACED EMERGENCY LIGHTING STRIPS IAW CRJ-200 AMM 33-51-01. OPS CHECK GOOD.
